MAUDE Adverse Event Report: INOGEN, INC INOGEN ONE G3HF PORTABLE OXYGEN CONCENTRATOR

INOGEN, INC INOGEN ONE G3HF PORTABLE OXYGEN CONCENTRATOR
Model Number IO-300
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Dyspnea (1816); Chronic Obstructive Pulmonary Disease (COPD) (2237)
Date of Event 04/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A replacement unit was issued.
 
Event or Problem Description
The patient explained that they were hospitalized because a part of their oxygen unit broke, leaving them without oxygen at home.The unit stopped working, and due to a previous diagnosis of pulmonary embolism, the patient couldn't breathe on their own.They had no other source of oxygen because their backup unit had malfunctioned the day before.Consequently, the patient had to spend two extra nights in the hospital until a replacement unit was delivered.

Brand Name
INOGEN ONE G3HF PORTABLE OXYGEN CONCENTRATOR
Common Device Name
INOGEN ONE G3HF PORTABLE OXYGEN CONCENTRATOR
Manufacturer (Section D)
INOGEN, INC
600 shiloh rd
plano TX 75074
Manufacturer Contact
kevin ford
600 shiloh rd
plano, TX 75074
MDR Report Key21688714
Report Number3004672275-2024-00030
Device Sequence Number8850156
Product Code CAW
UDI-Device Identifier00817131020100
UDI-Public(01)00817131020100
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K032818
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 05/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberIO-300
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2024
Initial Report FDA Received Date03/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/25/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown